Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Depression, memory loss, anger, high BP. Taking cardace. Indigestion. Whats the cause?

Dear Doctor, I am a 38 years old male & doing service. I am suffering from mind related disorder for the past couple of years which has intensified over the years. I suffer from severe depression , memory loss & tremendous anger. I face difficulty in focusing and forget things. I am always upset & angry with incidents that are happening with me. Mostly my anger will be self directed. Because of this anger I will lose control & try to physically harm me or mentally abuse me. My mind will always be thinking about something or the other (good or bad) & most of the sometimes will even lost in those thoughts. Many days I will not get proper sleep because of this. I forget things very fast & will be searching for items because I don’t recollect where I have kept them. I cannot sometime recollect what I did over the weekend on Tue/Wed. I have high BP and for that I am taking Cardace AM 5 mg regularly plus a multivitamin . I also suffer from indigestion problems on a regular basis. Other than that I don’t have any other health issues. I am a non smoker & non alcoholic. Please suggest.
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
From your description it seems that you are suffering from mild deporession and possibly a bipolar disorder. You need a thorough evaluation by a psychiatrist for proper treatment. There are medicinesw which can help the mood changes you have.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor